Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 331, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 23, 2016, 3:14 AM CDT for 8 counties in Oklahoma. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2016, 3:14 AM CDT (08:14 UTC)
- Expired
- May 23, 2016, 4:00 AM CDT
- In force
- 46 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Carter County, OK, Garvin County, OK, Jefferson County, OK, Johnston County, OK, Love County, OK, Marshall County, OK, Murray County, OK, Pontotoc County, OK
The radar
The Norman radar (KTLX), 150 km from the middle of the area, began a volume at 08:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 2:15 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 8.2 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1646 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1187 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 4.7
The text
As transmitted.
840
WUUS54 KOUN 230814
SVROUN
OKC019-049-067-069-085-095-099-123-230900-
/O.NEW.KOUN.SV.W.0331.160523T0814Z-160523T0900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
314 AM CDT MON MAY 23 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN JOHNSTON COUNTY IN SOUTHEASTERN OKLAHOMA...
LOVE COUNTY IN SOUTHERN OKLAHOMA...
EAST CENTRAL JEFFERSON COUNTY IN SOUTHERN OKLAHOMA...
CARTER COUNTY IN SOUTHERN OKLAHOMA...
SOUTHWESTERN PONTOTOC COUNTY IN EAST CENTRAL OKLAHOMA...
MURRAY COUNTY IN SOUTHERN OKLAHOMA...
NORTHWESTERN MARSHALL COUNTY IN SOUTHEASTERN OKLAHOMA...
SOUTHEASTERN GARVIN COUNTY IN SOUTHERN OKLAHOMA...
* UNTIL 400 AM CDT
* AT 313 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ELMORE CITY TO NEAR MILO TO 5 MILES SOUTHWEST
OF RUBOTTOM...MOVING EAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
ARDMORE...SULPHUR...MADILL...DAVIS...MARIETTA...LONE GROVE...HEALDTON...
WYNNEWOOD...WILSON...DICKSON...MANNSVILLE...ROFF...SPRINGER...ELMORE
CITY...RAVIA...THACKERVILLE...KATIE...MILL CREEK...FITZHUGH AND
DOUGHERTY.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 1 AND 68.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3376 9719 3392 9721 3388 9733 3382 9738
3384 9746 3392 9749 3390 9759 3398 9762
3430 9746 3469 9750 3469 9677 3424 9672
3389 9689 3395 9691 3396 9692 3395 9700
3384 9703 3385 9709 3382 9705 3372 9714
TIME...MOT...LOC 0813Z 276DEG 42KT 3466 9737 3429 9734 3390 9753
HAIL...0.88IN
WIND...70MPH
$$
MAHALE2 follow-up statements
830
WWUS54 KOUN 230831
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
331 AM CDT MON MAY 23 2016
OKC049-067-123-230841-
/O.CAN.KOUN.SV.W.0331.000000T0000Z-160523T0900Z/
JEFFERSON OK-PONTOTOC OK-GARVIN OK-
331 AM CDT MON MAY 23 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JEFFERSON...
SOUTHWESTERN PONTOTOC AND SOUTHEASTERN GARVIN COUNTIES IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3372 9714 3376 9719 3385 9717 3392 9721
3388 9733 3382 9738 3384 9746 3389 9745
3391 9747 3391 9756 3418 9738 3451 9729
3450 9675 3424 9672 3389 9689 3396 9691
3395 9700 3384 9703 3386 9706 3385 9709
TIME...MOT...LOC 0831Z 284DEG 41KT 3445 9714 3420 9714 3385 9737
$$
OKC019-069-085-095-099-230900-
/O.CON.KOUN.SV.W.0331.000000T0000Z-160523T0900Z/
JOHNSTON OK-LOVE OK-CARTER OK-MURRAY OK-MARSHALL OK-
331 AM CDT MON MAY 23 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR WESTERN JOHNSTON...LOVE...CARTER...SOUTHERN MURRAY AND
NORTHWESTERN MARSHALL COUNTIES...
AT 331 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR TURNER FALLS TO NEAR ARDMORE TO 3 MILES SOUTHEAST
OF LEON...MOVING EAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
ARDMORE...SULPHUR...MADILL...DAVIS...MARIETTA...LONE GROVE...DICKSON...
MANNSVILLE...SPRINGER...RAVIA...THACKERVILLE...MILL CREEK...DOUGHERTY...
GENE AUTRY...LEON...RUSSETT...LEBANON...LAKE MURRAY...RUBOTTOM AND
BURNEYVILLE.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 1 AND 55.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3372 9714 3376 9719 3385 9717 3392 9721
3388 9733 3382 9738 3384 9746 3389 9745
3391 9747 3391 9756 3418 9738 3451 9729
3450 9675 3424 9672 3389 9689 3396 9691
3395 9700 3384 9703 3386 9706 3385 9709
TIME...MOT...LOC 0831Z 284DEG 41KT 3445 9714 3420 9714 3385 9737
HAIL...0.88IN
WIND...70MPH
$$
MAHALE708
WWUS54 KOUN 230850
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
350 AM CDT MON MAY 23 2016
OKC019-069-085-095-099-230900-
/O.CON.KOUN.SV.W.0331.000000T0000Z-160523T0900Z/
JOHNSTON OK-LOVE OK-CARTER OK-MURRAY OK-MARSHALL OK-
350 AM CDT MON MAY 23 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR WESTERN JOHNSTON...EASTERN LOVE...SOUTHEASTERN CARTER...
SOUTHEASTERN MURRAY AND NORTHWESTERN MARSHALL COUNTIES...
AT 349 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF MILL CREEK TO NEAR MANNSVILLE TO
3 MILES NORTH OF THACKERVILLE...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ARDMORE...SULPHUR...MADILL...MARIETTA...DICKSON...MANNSVILLE...RAVIA...
THACKERVILLE...MILL CREEK...DOUGHERTY...GENE AUTRY...OVERBROOK...RUSSETT...
LEBANON...LAKE OF THE ARBUCKLES...LAKE MURRAY...BURNEYVILLE AND OAKLAND.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 1 AND 28.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3372 9714 3376 9719 3385 9717 3392 9721
3388 9733 3382 9738 3414 9715 3450 9705
3450 9675 3424 9672 3389 9689 3396 9691
3395 9700 3384 9703 3386 9706 3385 9709
TIME...MOT...LOC 0849Z 274DEG 42KT 3444 9691 3419 9691 3384 9714
HAIL...0.75IN
WIND...60MPH
$$
MAHALEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 12:35 AM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, May 23, 12:35 AM CDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1235 AM CDT MON MAY 23 2016
.DISCUSSION...
23/06Z TAF discussion follows.
&&
.AVIATION...
VFR/MVFR conditions will prevail most of forecast period with ifr
conditions possible in and near stronger storms over southwest
Oklahoma and KSPS. Shield of rain with embedded strong-severe
storms expected to pick up pace and move east of terminals toward
and after 10Z. Strong wind gusts will be possible well away from
any storms due to larger scale pressure perturbations. MVFR still
expected to dominate forecast after rain moves out with some VFR
possible after 18Z tomorrow. Low confidence on storm timing
tomorrow so prob30 was included all sites late afternoon through
evening.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 66 82 68 87 / 30 20 50 20
Hobart OK 67 88 68 91 / 40 40 30 20
Wichita Falls TX 67 87 70 90 / 40 20 20 10
Gage OK 65 91 63 93 / 30 20 20 10
Ponca City OK 67 83 68 88 / 30 30 50 20
Durant OK 68 83 70 84 / 30 30 40 20
&&
.OUN Watches/Warnings/Advisories...
OK...Wind Advisory until 3 AM CDT early this morning for OKZ014-016-
021-022.
TX...None.
&&
06/11Hazardous weather outlook, May 22, 10:00 PM CDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 1000 PM CDT SUN MAY 22 2016 OKZ004>048-050>052-TXZ083>090-231000- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1000 PM CDT SUN MAY 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...REST OF TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... THE SLIGHT RISK EXTENDS SOUTH AND WEST OF A LINE FROM ERICK AND ELK CITY... TO NEAR HOBART AND LAWTON OKLAHOMA... TO HENRIETTA TEXAS. A MARGINAL RISK EXTENDS TO THE EAST OF THE SLIGHT RISK AND SOUTHWEST OF A LINE FROM WOODWARD AND WEATHERFORD... TO DUNCAN OKLAHOMA. TIMING... SEVERE STORMS WILL BE POSSIBLE THROUGH 2 AM. IMPACTS... HAIL UP TO THE SIZE OF GOLF BALLS... DAMAGING WIND GUSTS TO 75 MPH... FREQUENT INTENSE LIGHTNING... AND HEAVY RAIN WILL BE THE MAIN CONCERNS. A BRIEF TORNADO OR TWO MAY ALSO BE POSSIBLE IN PARTS OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. DISCUSSION... THUNDERSTORMS WILL MOVE ACROSS PORTIONS OF THE AREA THROUGH MONDAY MORNING. SOME OF THE STORMS WILL BE STRONG TO SEVERE OVERNIGHT... ESPECIALLY IN PARTS OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. LARGE HAIL AND STRONG WIND GUSTS WILL BE THE MAIN CONCERNS BUT AS THE NIGHT PROGRESSES STRONG WINDS COULD BECOME A BIGGER CONCERN. A FEW BRIEF TORNADOES MAY ALSO DEVELOP IN PARTS OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. THE POTENTIAL FOR SEVERE WEATHER WILL DECREASE AFTER 2 AM MONDAY BUT A FEW STORMS COULD STILL PRODUCE SMALL HAIL AND GUSTY WINDS. HEAVY RAIN THAT COULD LEAD TO LOCALIZED FLOODING AND FREQUENT INTENSE LIGHTNING WILL REMAIN A CONCERN THROUGH THE NIGHT. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL LOCATED WITHIN THE SLIGHT RISK AREA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THROUGH EARLY MONDAY MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AND TUESDAY OF THE UPCOMING WORK WEEK. THE RISK AREAS COVER MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS. THUNDERSTORMS WILL LIKELY FORM DURING THE AFTERNOON HOURS AND IMPACT WESTERN OKLAHOMA AND WESTERN NORTH TEXAS...BEFORE MOVING EAST DURING THE LATE AFTERNOON AND NIGHT. THUNDERSTORMS WILL REMAIN IN THE FORECAST WEDNESDAY THROUGH SATURDAY. SOME OF THESE STORMS MAY BE SEVERE...ESPECIALLY THURSDAY AND FRIDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. KURTZ/EM
In the hours before
Special weather statement, May 23, 1:51 AM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
151 AM CDT MON MAY 23 2016
OKZ028>031-040-042-230715-
POTTAWATOMIE OK-PONTOTOC OK-MCCLAIN OK-CLEVELAND OK-SEMINOLE OK-
GARVIN OK-
151 AM CDT MON MAY 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POTTAWATOMIE...
NORTHWESTERN PONTOTOC...SOUTHERN MCCLAIN...CLEVELAND...SOUTHWESTERN
SEMINOLE AND NORTH CENTRAL GARVIN COUNTIES UNTIL 215 AM CDT...
AT 150 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR GOLDSBY TO NEAR PURCELL TO NEAR ROSEDALE...MOVING EAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
NORMAN...NEWCASTLE...PURCELL...NOBLE...SLAUGHTERVILLE...LEXINGTON...PINK...
GOLDSBY...KONAWA...BYNG...WAYNE...WASHINGTON...ASHER...TRIBBEY...WANETTE...
BYARS...ST. LOUIS...ETOWAH...ROSEDALE AND BROOKSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3536 9709 3511 9689 3491 9655 3483 9715
3495 9745 3518 9757
TIME...MOT...LOC 0650Z 254DEG 28KT 3514 9746 3498 9737 3489 9715
MAHALELocal storm report, May 23, 2:05 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
205 AM CDT MON MAY 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM TSTM WND DMG GRANDFIELD 34.23N 98.69W
05/23/2016 TILLMAN OK PUBLIC
NUMEROUS TREES DAMAGED.
&&
RBARNESLocal storm report, May 23, 2:06 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
206 AM CDT MON MAY 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM FLASH FLOOD GRANDFIELD 34.23N 98.69W
05/23/2016 TILLMAN OK PUBLIC
UP TO ONE AND A HALF FEET OF WATER PRESENT.
&&
RBARNESLocal storm report, May 23, 2:14 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
214 AM CDT MON MAY 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 AM TSTM WND GST TEMPLE 34.27N 98.23W
05/23/2016 E100 MPH COTTON OK LAW ENFORCEMENT
RELAYED BY COUNTY DEPUTIES TO HAM RADIO NET CONTROL.
&&
RBARNESLocal storm report, May 23, 2:23 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
223 AM CDT MON MAY 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0213 AM TSTM WND GST 1 N BURKBURNETT 34.09N 98.56W
05/23/2016 M71 MPH WICHITA TX PUBLIC
LARGE TREE LIMBS DOWN GREATER THAN 2 INCHES IN DIAMETER.
&&
RBARNESLocal storm report, May 23, 2:42 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
242 AM CDT MON MAY 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM TSTM WND GST 2 S DUNCAN 34.49N 97.97W
05/23/2016 M61 MPH STEPHENS OK ASOS
&&
RBARNESThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 8:32 PM CDT | Special Weather Statement | OUN | Beckham, Ellis, Harmon, Harper, Roger Mills | 58 min |
| May 22, 9:27 PM CDT | Severe Thunderstorm Warning | OUN | Harmon | 48 min |
| May 22, 10:09 PM CDT | Areal Flood Advisory | OUN | Beckham, Greer, Harmon | 4 hr |
| May 22, 10:09 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 18 min |
| May 22, 10:20 PM CDT | Severe Thunderstorm Warning | OUN | Harmon | 40 min |
| May 22, 10:42 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson | 48 min |
| May 22, 10:55 PM CDT | Flash Flood Warning | OUN | Harmon | 5 hr |
| May 22, 11:03 PM CDT | Tornado Warning | OUN | Greer, Jackson | 27 min |
| May 22, 11:07 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 38 min |
| May 22, 11:09 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 51 min |
| May 22, 11:10 PM CDT | Special Weather Statement | OUN | Roger Mills | 50 min |
| May 22, 11:13 PM CDT | Special Weather Statement | OUN | Alfalfa | 62 min |
| May 22, 11:17 PM CDT | Special Weather Statement | OUN | Caddo | 28 min |
| May 22, 11:25 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 35 min |
| May 22, 11:50 PM CDT | Wind Advisory | OUN | Alfalfa, Beckham, Blaine, Caddo, Custer, Dewey and 7 more | 3 hr |
| May 23, 12:05 AM CDT | Flash Flood Warning | OUN | Harmon, Jackson | 3 hr |
| May 23, 12:11 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 49 min |
| May 23, 12:17 AM CDT | Severe Thunderstorm Warning | OUN | Jackson | 43 min |
| May 23, 12:37 AM CDT | Flash Flood Warning | OUN | Jackson, Tillman | 6 hr |
| May 23, 12:39 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 51 min |
| May 23, 12:54 AM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 51 min |
| May 23, 1:41 AM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Tillman | 3 hr |
| May 23, 1:43 AM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens, Tillman | 47 min |
| May 23, 1:51 AM CDT | Special Weather Statement | OUN | Cleveland, McClain | 24 min |
| May 23, 1:58 AM CDT | Tornado Warning | OUN | Cotton, Jefferson, Stephens | 32 min |
| May 23, 2:01 AM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 44 min |
| May 23, 2:26 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 49 min |
| May 23, 2:28 AM CDT | Areal Flood Advisory | OUN | Caddo, Carter, Comanche, Cotton, Garvin, Grady and 3 more | 3 hr |
| May 23, 2:29 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love, Stephens | 46 min |
| May 23, 2:42 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 48 min |
| May 23, 3:06 AM CDT | Areal Flood Advisory | OUN | Jefferson | 3 hr |
| May 23, 3:19 AM CDT | Severe Thunderstorm Warning | OUN | Tillman | 25 min |
| May 23, 3:58 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Carter, Coal, Johnston, Love and 2 more | 47 min |
| May 23, 4:22 AM CDT | Flood Watch | OUN | Beckham, Caddo, Comanche, Cotton, Grady, Greer and 7 more | 40 hr |
| May 23, 4:53 AM CDT | Special Weather Statement | OUN | Atoka, Bryan | 52 min |
| May 23, 7:44 AM CDT | Special Weather Statement | OUN | Cleveland, Oklahoma, Pottawatomie | 46 min |
| May 23, 8:01 AM CDT | Special Weather Statement | OUN | Jefferson | 29 min |
| May 23, 9:47 AM CDT | River Flood Warning | OUN | Cotton, Jefferson, Tillman | 3 days |
| May 23, 9:47 AM CDT | River Flood Warning | OUN | Love | 5 days |
| May 23, 9:48 AM CDT | River Flood Warning | OUN | Cotton | 4 days |
| May 23, 11:08 AM CDT | Special Weather Statement | OUN | Johnston | 37 min |
| May 23, 11:10 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Marshall | 31 min |
| May 23, 12:32 PM CDT | Special Weather Statement | OUN | Bryan | 28 min |
| May 23, 1:03 PM CDT | Special Weather Statement | OUN | Bryan | 27 min |
| May 23, 1:47 PM CDT | Special Weather Statement | OUN | Garfield | 28 min |
| May 23, 2:40 PM CDT | Special Weather Statement | OUN | Noble | 35 min |
| May 23, 4:48 PM CDT | Special Weather Statement | OUN | Payne | 27 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.